# SDR IXXA20240417024

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 89,257 hours, 15,557 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Test Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH NO NOSE LANDING GEAR INDICATION. CREW ELECTED TO ABORT THE APPROACH AND GO AROUND. EMERGENCY DECLARED AND LANDING WAS WITHOUT INCIDENT.  MASTER DIM AND TEST SYSTEM REPLAMPED PER BOEING AIRCRAFT MAINTENANCE MANUAL 33-16-02. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.  PREVIOUSLY NOTED IN BODY OF TEXT OMITTED TO SELECT IN DROP DOWN OPTION OF PRECAUTIONARY PROCEDURES.
